Articles

Stochastic dominance with pair-wise risk aversion

M. SCARSINI

Journal of Mathematical Economics

1985, vol. 14, n°2, pp.187-201

Départements : Economie et Sciences de la décision


A class of stochastic orders is defined on the set of bivariate distribution functions. This class of orders is linearly orderable by inclusion. A family of utility functions, coherent with each of the stochastic orders previously defined, is determined. These utility functions represent pair-wise risk aversion. The relations with univariate stochastic orders are examined


JavaScriptSettings